# SDR 05FDEA04413

- Difficulty date: December 27, 2005
- Submitted: December 29, 2005
- Operation: Air carrier
- Aircraft: N191FE
- Make and model: Boeing 727227
- Aircraft serial: 19084
- Aircraft time: 68,632 hours, 50,815 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Crease Beam
- Condition: Corroded
- Location: Bs 1120-1130
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CORROSION ON CREASE BEAM ANGLE, BS 1120 TO BS 1130, LBL 65, WL 208.
